RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 346, Number 1, Pages 28–30 (Mi dan4239)  

MATHEMATICAL PHYSICS

On a criterion for integrability by the method of the inverse scattering problem

B. P. Rysev

Troitsk Institute for Innovation and Fusion Research, Troitsk, Moscow region

Full text: PDF file (349 kB)

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 04.07.1994

Citation: B. P. Rysev, “On a criterion for integrability by the method of the inverse scattering problem”, Dokl. Akad. Nauk, 346:1 (1996), 28–30

Citation in format AMSBIB
\Bibitem{Rys96}
\by B.~P.~Rysev
\paper On a criterion for integrability by the method of the inverse
scattering problem
\jour Dokl. Akad. Nauk
\yr 1996
\vol 346
\issue 1
\pages 28--30
\mathnet{http://mi.mathnet.ru/dan4239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1378709}
\zmath{https://zbmath.org/?q=an:0898.35094}


Linking options:
  • http://mi.mathnet.ru/eng/dan4239
  • http://mi.mathnet.ru/eng/dan/v346/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021